Personal Information
Xingwei Wang

Center for Combinatorics, Nankai University, Tianjin, China

Xingwei Wang
From 2005 to 2010, Ph.D. Center for Combinatorics, Nankai University , China
From 2001 to 2005, Bachelor, Department of Mathematics, Tsinghua University , China
Work Experiences
From 2010 to 2012, Lecturer , Center for Combinatorics, Nankai University, China
From 2013 to now, Associate Professor , Center for Combinatorics, Nankai University, China
From 2015 to now, Analytical properties of combinatorial sequences , The main object of this project is to establish the relation between the analytical properties of continued functions and combinatorial sequences and use algebraic and analytical method to study the infinitely log-monotonic propety, the finite difference and the limiting distribution of combinatorial sequences.
From 2012 to 2014, Log-concavity and combinatorial topological property of polynomials , In this project we study the combinatorial properties of classicial polynomials,containg the log-concave property and combinatorial topology.
Discrete Mathematis
Journal Articles
C.C.Y. Gu and L.X.W. Wang, Interlacing Log-concavity of the Derangement Polynomials and the Eulerian Polynomials, European J. Combin., 58, 52-60, 2016
W.Y.C. Chen, H.H.Y. Huang and L.X.W. Wang, Average Size of a Self-conjugate (s, t)-Core Partition, Proc. Amer. Math. Soc., 144, 1391-1399, 2016.
W.Y.C. Chen, L.X.W. Wang and G.Y.B. Xie, Finite Differences of the Logarithm of the Partition Function, Math. Comp., 85, 825-847, 2016.
W.Y.C. Chen, J.J.F. Guo and L.X.W. Wang, Zeta Functions and the Log-behavior of Combinatorial Sequences, Proc. Edinb. Math. Soc.,58, 637-651, 2015.
R.X.J. Hao, L.X.W. Wang and H.R.L.Yang, Context-Free Grammars for Triangular Arrays, Acta Math. Sinica, English Series, 31, 445-455, 2015.
W.Y.C. Chen, J.J.F. Guo and L.X.W. Wang, Infinitely Log-monotonic Combinatorial Sequences, Adv. Appl. Math., 52, 99-120, 2014.
W.Y.C. Chen, L.X.W. Wang and E.X.W. Xia, Interlacing Log-concavity of the Boros-Moll Polynomials, Pacific J. Math., 254, 89-99, 2011.
W.Y.C. Chen, L.X.W. Wang and A.L.B. Yang, Recurrence Relations for Strongly q-log-convex Polynmomials, Canad. Math. Bull., 54, 217-229, 2011.
W.Y.C. Chen, C.C.Y. Gu, K.J. Ma and L.X.W. Wang, Higher Order Log-concavity in Euler Difference Tabel, Discrete Math., 311, 2128-2134, 2011.
Q.D. Kang, J.Q. Liu and L.X.W. Wang, Restricted t-wise L-interlacing Families on Set Sysetems, European J. Combin., 32, 464-471, 2011.
W.Y.C. Chen, L.X.W. Wang and A.L.B. Yang, Schur Positivity and the q-log-convexity of the Narayana Polynomials, J. Alg. Combin. ,32, 303-338, 2010.
W.Y.C. Chen and L.X.W. Wang, On Balanced Colorings of the n-cube, J. Alg. Combin., 32, 379--387, 2010.
W.Y.C. Chen, R.L. Tang, L.X.W. Wang and A.L.B. Yang, The q-log-convexity of the Narayana Polynomials of Type B, Adv. in. Appl. Math., 44, 85-110, 2010.
W.Y.C. Chen, J.Q. Liu and L.X.W. Wang, Families of Sets with Intersecting Clusters, SIAM J. Discrete Math., 23, 1249-1260, 2009.
W.Y.C. Chen, C.J. Wang and L.X.W. Wang, The Limiting Distribution of the Coefficients of the q-Catalan Numbers, Proc. Amer. Math. Soc., 3759-3767, 2008.
Invited Talks
2015 Workshop on Unimodality of Combinatorial Sequences, "Infinite Log-concavity of the Combinatorial Sequences", 30 minutes invited presetation, Nankai University, Tianjin, 27/11/2015--30/11/2015
2015 Wuhan Conference on Combinatorics and Graph Theory, 30 minutes invited presetation, "Log-Behavior of Combinatorial Sequences", Central China Normal University, Wuhan, 20/11/2015--22/11/2015.
The 8th Cross-Strait Conference on Combinatorics and Graph Theory, 30 minutes invited presentation, "Log-Behavior of Combinatorial Sequences" National Sun Yat-sen University, Kaohsiung City, 26/06/2015--02/07/2015.
2012 Workshop on Combinatorics, Graph Theory and Their Applications, 30 minutes invited presetation, "Restricted L-intersecting Family on Simplicial Complex", Xining, 09/07/2012-14/07/2012.
2011 Workshop on Combinatorics, 30 minutes invited presentation, "Frankl-Wilson Type Theorems for Simplicial Complex", Dalian University of Technology, Dalian, 18/07/2011.
Science Publishing Group
NEW YORK, NY 10018
Tel: (001)347-688-8931